# SDR UIEA2023032700293

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 80,340 hours, 15,360 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 2, MAIN GEARBOX WITH CHAFING BETWEEN 5 & 6 O' CLOCK( ENGINE #2 MAIN GEARBOX HOUSING DAMAGES WERE REPAIRED, IAW PW CIR 72-61-10, INSPECTION CHECK 03 AND SPM 70-45-00 SPOP-533 )
